getting ready to start the process of getting off this drug. Had flare up of diverticulitis and forgot to take pm meds (included Cymbalta) had horrid symptoms of hyperactive bowel sounds, diarrhea, electric shock in bottom of my feet, restlessness, irritability etc. Realized what was going on and swallowed the Cymbalta. Thus S/S stopped.
Talked w/nurse practitioner at my pain physician's office about wanting off this drug...first question is "why"...anyhow was told to decrease to 30mgs for 2 weeks then take 30mg every other day...was on 60mg. Well all was well until day #10. Awakend that early AM around 5 w/SEVERE nausea, hyperactive bowel sounds and diarrhea!! After 4 hrs of this decided 2 take 30mg of Cymbalta as had a trip planned 2 go out of state w/my sister to a barrel race. S/S again stopped.
Oh and was told by NP to see my GP to be sure that something else isn't going on w/me that could be causing these S/S. Contacted general practitioner was asked "why" do U want 2 come off UR Cymbalta??? They don't have a clue?!?!?!
Called my pain physician when arriving home on Monday. Was given the same instructions of how to come off this hellish drug...physicians are NO help many have NO clue as to the HORRID withdrawal S/S ppl go thru. In the mean time I found this Cymbalta Withdrawal Forum...I pray to be able to get off this drug by following the instructions given here. The bead counting and taking of the supplements.
Need support, encouragement & prayers for this 2 happen! TIA everyone!